# SDR AALA202110250853

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737*
- Aircraft serial: 33342
- Aircraft time: 14,522 hours, 6,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR BRACKET LOOSE AT 4R DOOR. ADJUSTED BRACKET IAW AMM 25-66-02, OPS CHECK GOOD.
